# SDR AALA20031230

- Difficulty date: November 6, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49593
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING OVERNIGHT MAINTENANCE, FOUND FORWARD RIGHT AND LEFT UPPER DOOR EMERGENCY EXIT LIGHTS INOPERATIVE. REPLACED BATTERY PACK FOR FORWARD RIGHT AND LEFT UPPER DOOR EMERGENCY EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
